... becoming 10 times worse since I started tapering off of Klonopin). If I increase my dose, the pain worsens. The tension becomes unbearable as does the pain. Has anyone else had this experience? No specialist has been able to discern the actual cause of my pain. All image diagnostics show only that I have a bulging disc. I believe all of the tension and excruciating pain is caused from the usage of Klonopin. Your thoughts/feedback, please. Thank you!
28 Aug 2011
The Klonopin maybe helping to relax the muscles around the site of the bulging disc. If there is any spasming, the klonopin could be alleviating some of this pain by reducing the spasming. I'm a little confused by your post as you say that the pain is worse when you reduce the klonopin but also that the Klonopin is the cause of the pain. I don't believe the Klonopin is the cause of the pain though if you reduce the dosage to quickly it not only may affect the muscle spasms, but also you maybe experiencing some withdrawals which can be painful.
If you have to reduce the klonopin, do so slowly over time and might want to check into a muscle relaxant. Physical therapy is another avenue to consider for pain control from a bulging disc. Just some thoughts.
28 Aug 2011
there are various muscle relaxants, another option is being sent to a pain management doctor who can help decide what is best to give you to help greatly reduce your pain, they're are pain doctors who administer trigger point injections for such things as disc type pain and then there are drugs such as cymbalta, pristiq maybe seeing an orthopedist or neurologist and having a battery of tests will help give the doctors some uncovered answers. I had to be sent to a neurologist inorder to find out what was causing my pain earlier in my life I lived in a rural area and I contracted polio, I am very fortunate I went through 12 surgeries and if you didn't know better you would not notice the problems that exhist, I was no affected and had no problems requiring assistance with breathing, once the surgeries were over things resumed to what the surgeons expected in 2003 I started having pain so bad in my right leg and foot I could hardly walk it was then when I was sent to a neurologist who specializes in people who have had problems after inital polio I was put through test after test and some twice, I am on medication for pain control I take one tablet every 8 to 12 hours, it is either do that because I tried physical therapy, the possiblility of further surgery and it all came down to me taking as little of medicine as possible, I do exercises (given to me through the hospital department of physical therapy) It is my sincere hope that you find out the nature of the problem and that you are able to function without remaining in chronic pain.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How difficult is it to get off of the medication if I am taking 2mg per day for 2 years now?
2 answers • 21 Oct 2010
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
... months - from xanaz and valium to klonopin - she then quit cold turkey in December and began experiencing out-of-body like symptoms. It has ...
8 answers • 2 May 2011
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
... and I want off. I was taking 2 @ .5 in the AM and 1@.5 afternoon and 1@.5 evening. I have cut the morning to 1 1/2@.5 and afternoon same and ...
5 answers • 1 Jan 2015
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
... how to safely taper off. Drs wont help?? Long story short Drs put me on Klondpin thinking I was having panic attacks 15 years ago. I found out 15 ...
3 answers • 21 Nov 2015